# SDR AALA20140407018

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 42,646 hours, 20,733 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE OTBD G1 GALLEY MOUNT SURFACE & IN THE BORE AT STATION 160 AT THE OTBD SIDE OF THE GALLEY DRAIN PAN.  INSTALLED NEW SERVICEABLE G1 GALLEY MOUNT IAW AARD 51-00-05-01 & DWG 9936534.
